# SDR Y2PA20130808050

- Difficulty date: August 4, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,286 hours, 29,244 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: AE566012
- Condition: Short
- Location: Cargo Door
- Part time: 4 hours, 4 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CARGO DOOR WARNING ILLUMINATED ON ARRIVAL INTO DESTINATION.   PERFORMED COM PROCEDURE AND DECLARED AN EMERGENCY.  PERFORMED A NORMAL APPROACH AND LANDING WITHOUT FURTHER INCIDENT.   R & R THE CARGO DOOR FORWARD LOCK PIN WITH A NEW PIN.  ADJUSTED AND PERFORMED OPS CHECK OF CARGO DOOR LOCK SYS IAW DWG AE5345 AND DWG NR AE5660.  OPS AND ADJUSTMENT CHECKS WERE BOTH NORMAL.  NO OTHER DEFECTS NOTED.
